Progesterone cream

by Sharyn
(Australia )

I started bio progesterone cream 10percent 2 pumps at night 200 mg felt great first 3 weeks felt wonderful ,but now I am having headaches ,anxeity and feel moody doctor told me to use another pump in the morning but it isn't helping ,should I stop using it, testing showed low estrogen but even lower progesterone ,I'm really feeling awful, any advice

Comments for Progesterone cream

Click here to add your own comments

Jul 03, 2016
Progesterone cream
by: Wray

Hi Sharon Please read our page on How to use progesterone cream.
Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...